Allergy & Hayfever Relief Tablets (Zirtek Equivalent)
This offer is not valid outside UK.
Terms and conditions apply
Allergy & Hayfever Relief Tablets Cetirizine contain Cetirizine which is the same active ingredient found in Zirtek, and can be used to prevent and treat allergic conditions such as hayfever and allergic skin reactions.
Allergy & Hayfever Relief Cetirizine Hydrochloride Tablets (Zirtek Equivalent) can be used to prevent and treat allergic conditions such as hayfever and treat allergic reactions that affect the skin. Exposure to pollen, pet fur, house dust or an insect bite can cause the body to produce histamine. The release of histamine causes allergic symptoms which can include rashes, sneezing, watery eyes and a running or blocked nose. How can you sell cetirizine hydrochloride/Dyhydrochloride for so much less than my local chemist?
We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Zirtek. Zirtek's active ingredient is Cetirizine Hydrochloride 10mg which actually provides the desired effects.
Does this cetirizine hydrochloride/Dyhydrochloride give me the same effect as the branded version?
Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising.
How to take 30 Days Allergy & Hayfever Relief Cetirizine Tablets:
- Adults and children over 6 years: The usual dose is one tablet once daily.
- Patients with liver or kidney problems: Swallow whole with a glass of water. Do not exceed the daily dose.
- These tablets are not intended for children under the age of 6 years.
Do not take 30 Days Allergy & Hayfever Relief Cetirizine Tablets if:
- You are hypersensitive (allergic) to cetirizine or any other antihistamine or any of the other ingredients of Cetirizine Tablets.
- You are breast-feeding.
Take special care with Cetirizine Tablets if:
You have ever had liver or kidney problems. In this case please consult a pharmacist or your doctor, as your daily dose may need to be reduced.
Pregnancy: If you are pregnant or likely to become pregnant, ask your doctor or pharmacist for advice before taking any medicine.
Driving and using machines: These tablets might make you feel drowsy; if you are affected, do not drive or operate any tools or machines.
Important information about some of the ingredients of Cetirizine Tablets: This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Taking Cetirizine Tablets with alcohol Alcohol should be avoided while taking these tablets since the effects of alcohol may be increased (e.g. increased drowsiness and lack of co-ordination).
Taking other medicines: Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, even those not prescribed.
30 Days Allergy & Hayfever Relief Cetirizine Tablets contains:
Each Cetirizine 10mg Tablet contains 10 mg of the active ingredient cetirizine hydrochloride/Dyhydrochloride.
Works every time if it has Cetirizene the whole family use it for hay fever, my eldest daughter and her family all suffer terribly with streaming eyes etc, it is the only one a day genuine dose tablet, we have tried others and the symptoms come back withing 6 to 8 hours meaning you cannot take anymore until the 24 hours is up,Highly recommended get yours to day and try them, THESE WORK!!.
Great value, excellent product, I use them all year and they really help.